# SDR ARWA20020301

- Difficulty date: March 3, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 63,767 hours, 19,062 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO SVMI DUE TO TOTAL LOSS OF RADIO COMMUNICATION (VHF).  AIRCRAFT LANDED UNEVENTFUL.  CHECKED FOR SECURITY OF RADIO AND RECEIVER PANELS, OPS CHECK OF VHF OK IAW MM 23-20-00.
